American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Elena Cordero, Fabio Nicola and Luigi Rodino. Gabor representations of evolution operators. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Marcin Bownik and John Jasper. The Schur-Horn Theorem for operators with finite spectrum. Trans. Amer. Math. Soc. 367 (2015) 5099-5140.
Abstract, references, and article information   
View Article: PDF

[3] Hartmut Führ. Coorbit spaces and wavelet coefficient decay over general dilation groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Gerard Kerkyacharian and Pencho Petrushev. Heat kernel based decomposition of spaces of distributions in the framework of Dirichlet spaces. Trans. Amer. Math. Soc. 367 (2015) 121-189.
Abstract, references, and article information   
View Article: PDF

[5] Ahmed I. Zayed. Chromatic expansions in function spaces. Trans. Amer. Math. Soc. 366 (2014) 4097-4125.
Abstract, references, and article information   
View Article: PDF

[6] Gerard Ascensi, Hans G. Feichtinger and Norbert Kaiblinger. Dilation of the Weyl symbol and Balian-Low theorem. Trans. Amer. Math. Soc. 366 (2014) 3865-3880.
Abstract, references, and article information   
View Article: PDF

[7] Leonardo Colzani, Giacomo Gigante and Giancarlo Travaglini. Trigonometric approximation and a general form of the Erdős Turán inequality. Trans. Amer. Math. Soc. 363 (2011) 1101-1123. MR 2728598.
Abstract, references, and article information   
View Article: PDF

[8] Kjetil Røysland. Frames generated by actions of countable discrete groups. Trans. Amer. Math. Soc. 363 (2011) 95-108. MR 2719673.
Abstract, references, and article information   
View Article: PDF

[9] Victor Kaftal, David R. Larson and Shuang Zhang. Operator-valued frames. Trans. Amer. Math. Soc. 361 (2009) 6349-6385. MR 2538596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Elena Cordero, Fabio Nicola and Luigi Rodino. Boundedness of Fourier Integral Operators on $\mathcal {F}L^p$ spaces. Trans. Amer. Math. Soc. 361 (2009) 6049-6071. MR 2529924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gitta Kutyniok and Demetrio Labate. Resolution of the wavefront set using continuous shearlets. Trans. Amer. Math. Soc. 361 (2009) 2719-2754. MR 2471937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Matthew D. Blair. Spectral cluster estimates for metrics of Sobolev regularity. Trans. Amer. Math. Soc. 361 (2009) 1209-1240. MR 2457396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Deguang Han. Frame representations and Parseval duals with applications to Gabor frames. Trans. Amer. Math. Soc. 360 (2008) 3307-3326. MR 2379798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Radu Balan. The noncommutative Wiener lemma, linear independence, and spectral properties of the algebra of time-frequency shift operators. Trans. Amer. Math. Soc. 360 (2008) 3921-3941. MR 2386252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] André Boivin and Hualiang Zhong. Completeness of systems of complex exponentials and the Lambert $W$ functions. Trans. Amer. Math. Soc. 359 (2007) 1829-1849. MR 2272151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Feng Dai. Characterizations of function spaces on the sphere using frames. Trans. Amer. Math. Soc. 359 (2007) 567-589. MR 2255186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Karlheinz Gröchenig and Michael Leinert. Symmetry and inverse-closedness of matrix algebras and functional calculus for infinite matrices. Trans. Amer. Math. Soc. 358 (2006) 2695-2711. MR 2204052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hans G. Feichtinger and Norbert Kaiblinger. Varying the time-frequency lattice of Gabor frames. Trans. Amer. Math. Soc. 356 (2004) 2001-2023. MR 2031050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Deguang Han. Approximations for Gabor and wavelet frames. Trans. Amer. Math. Soc. 355 (2003) 3329-3342. MR 1974690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Loukas Grafakos and Rodolfo H. Torres. Discrete decompositions for bilinear operators and almost diagonal conditions. Trans. Amer. Math. Soc. 354 (2002) 1153-1176. MR 1867376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. Kyriazis and P. Petrushev. New bases for Triebel-Lizorkin and Besov spaces. Trans. Amer. Math. Soc. 354 (2002) 749-776. MR 1862566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Julie Belock and Vladimir Dobric. Random variable dilation equation and multidimensional prescale functions. Trans. Amer. Math. Soc. 353 (2001) 4779-4800. MR 1852082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] A. Cohen, W. Dahmen and R. DeVore. Multiscale decompositions on bounded domains. Trans. Amer. Math. Soc. 352 (2000) 3651-3685. MR 1458320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Martin G. Grigorian, Kazaros S. Kazarian and Fernando Soria. Mean convergence of orthogonal Fourier series of modified functions. Trans. Amer. Math. Soc. 352 (2000) 3777-3798. MR 1695022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Wayne Lawton. Infinite convolution products and refinable distributions on Lie groups. Trans. Amer. Math. Soc. 352 (2000) 2913-2936. MR 1638258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Rong-Qing Jia. Characterization of Smoothness of Multivariate Refinable Functions in Sobolev Spaces. Trans. Amer. Math. Soc. 351 (1999) 4089-4112. MR 1473444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Qingtang Jiang. Multivariate matrix refinable functions with arbitrary matrix dilation. Trans. Amer. Math. Soc. 351 (1999) 2407-2438. MR 1650101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. S. Kazarian and Robert E. Zink. Some ramifications of a theorem of Boas and Pollard concerning the completion of a set of functions in $L^2$ . Trans. Amer. Math. Soc. 349 (1997) 4367-4383. MR 1443881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] T. N. T. Goodman and S. L. Lee. Wavelets of multiplicity $r$ . Trans. Amer. Math. Soc. 342 (1994) 307-324. MR 1232187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Raymond O. Wells. Parametrizing smooth compactly supported wavelets . Trans. Amer. Math. Soc. 338 (1993) 919-931. MR 1107031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2